# SDR FY4Y20121116197

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: General aviation
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Aircraft time: 65,509 hours, 30,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 65,509 hours, 30,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 7C CHECK, CORROSION WAS FOUND ON FUSELAGE LOWER LOBE SKIN PANEL AT STATION BS 1010, WL 148 BETWEEN S-28R AND S-29R. (DIMENSIONS OF CORROSION AREA:5 3/8" × 2").   AFTER BLEND OUT CORROSION, THE PENETRATION DEPTH (0.019") WAS OVER LIMIT IAW SRM 53-30-1, PAGE 2C.
